MathSciNet Relay Station
MathSciNet bibliographic data
MR1974407 46B10 (54E15 54E50 54H99)
García-Raffi, L. M.; Romaguera, S.; Sánchez-Pérez, E. A. The dual space of an asymmetric normed linear space. Quaest. Math. 26 (2003), no. 1, 83–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement